About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 143741, 10 pages
http://dx.doi.org/10.1155/2014/143741
Research Article

On the Existence of Solutions for the Critical Fractional Laplacian Equation in

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 5 May 2013; Accepted 10 December 2013; Published 12 January 2014

Academic Editor: Wenming Zou

Copyright © 2014 Zifei Shen and Fashun Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Brézis and L. Nirenberg, “Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents,” Communications on Pure and Applied Mathematics, vol. 36, no. 4, pp. 437–477, 1983.
  2. M. Clapp and Y. Ding, “Positive solutions of a Schrödinger equation with critical nonlinearity,” Zeitschrift fur Angewandte Mathematik und Physik, vol. 55, no. 4, pp. 592–605, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. P. H. Rabinowitz, “On a class of nonliear Schrödinger equations,” Zeitschrift für Angewandte Mathematik und Physik, vol. 43, no. 2, pp. 270–291, 1992. View at Publisher · View at Google Scholar
  4. M. B. Yang and Y. H. Ding, “Existence of solutions for singularly perturbed Schrödinger equations with nonlocal part,” Communications on Pure and Applied Analysis, vol. 12, no. 2, pp. 771–783, 2013.
  5. M. B. Yang, “Existence of solutions for a quasilinear Schrödinger equation with subcritical nonlinearities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 13, pp. 5362–5373, 2012.
  6. H. Brézis and L. Nirenberg, “Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents,” Communications on Pure and Applied Analysis, vol. 36, no. 4, pp. 437–477, 1983.
  7. W. A. Strauss, “Existence of solitary waves in higher dimensions,” Communications in Mathematical Physics, vol. 55, no. 2, pp. 149–162, 1977. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Chabrowski and J. Yang, “Existence theorems for the Schrödinger equation involving a critical Sobolev exponent,” Zeitschrift fur Angewandte Mathematik und Physik, vol. 49, no. 2, pp. 276–293, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. V. Benci and G. Cerami, “Existence of positive solutions of the equation -u+axu=uN+2/N-2 in N,” Journal of Functional Analysis, vol. 88, no. 1, pp. 90–117, 1990. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Floer and A. Weinstein, “Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential,” Journal of Functional Analysis, vol. 69, no. 3, pp. 397–408, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. R. Servadei and E. Valdinoci, “The Brezis-Nirenberg result for the fractional Laplacian,” Transactions of the American Mathematical Society. In press.
  12. R. Servadei and E. Valdinoci, “Fractional Laplacian equations with critical sobolev exponent,” 2012, http://www.ma.utexas.edu/mp-arc-bin/mpa_yn=12-58.
  13. R. Servadei, “The Yamabe equation in a non-local setting,” Advances in Nonlinear Analysis, vol. 2, no. 3, pp. 235–270, 2013.
  14. R. Servadei and A. Brézis-Nirenberg, “A Brezis-Nirenberg result for non-local critical equations in low dimension,” Communications on Pure and Applied Analysis, vol. 12, no. 6, pp. 2445–2464, 2013.
  15. P. Felmer, A. Quaas, and J. G. Tan, “Positive solutions of nonlinear Schrödinger equation with fractional Laplacian,” Proceedings of the Royal Society of Edinburgh, vol. 142, no. 6, pp. 1237–1262, 2012. View at Publisher · View at Google Scholar
  16. E. Di Nezza, G. Palatucci, and E. Valdinoci, “Hitchhiker's guide to the fractional Sobolev spaces,” Bulletin des Sciences Mathematiques, vol. 136, no. 5, pp. 521–573, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. R. Servadei and E. Valdinoci, “Mountain Pass solutions for non-local elliptic operators,” Journal of Mathematical Analysis and Applications, vol. 389, no. 2, pp. 887–898, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. S. Palatucci, G. Dipierro, and E. Valdinoci, “Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian,” Le Matematiche, vol. 68, no. 1, pp. 201–216, 2013.
  19. D. G. Costa, “On a class of elliptic systems in N,” Electronic Journal of Differential Equations, vol. 1994, no. 7, pp. 1–14, 1994.
  20. K. C. Chang, Methods in Nonlinear Analysis, Springer, Berlin, Germany, 2005.